# SDR BSY2002F00022

- Difficulty date: September 10, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N2064V
- Make and model: Beech 58
- Aircraft serial: TH1004
- Engine: Cont IO520C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ICH25
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOING INTO (DET) HAD NO NOSE GEAR DOWN AND LOCK LIGHT, LANDED OK.  FOUND NOSE GEAR DOWN AND LOCK SWITCH BAD.  REMOVED AND REPLACED SWITCH OPS CHECKS GOOD.
